# SDR USAA2011110900001

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1539045
- Part serial: AU0417
- Condition: Out Of Adjust
- Location: L2 Door
- Part time: 18,299 hours, 2,613 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING INSTALLATION OF L2 SLIDE PACK P/N 7A1539-045 S/N AUO417 DISCOVERED THE PARACHUTE PIN TRIGGER/CABLE ASSY AS PACKED HAS TENSION UNCHARACTERISTIC OF ADJACENT INSTALLATIONS AND UNABLE TO CONFIRM ACCEPTABILITY VIA AMM 25-62-41.  REPLACED L2 SLIDE RAFT IAW A330 AMM 25-62-41, OPS & SYSTEM CHECK GOOD IAW A330 AMM 25-62-41 & 52-71-00.
